# SDR VNAA9902016

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Part time: 19,778 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A SECTION OF EMERGENCY LIGHTS WERE NOTED TO BE INOPERATIVE DURING THE POST-FLIGHT INSPECTION.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY PACK AT THE 5LK POSITION.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
